# SDR DALA2017122208802

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 77,550 hours, 59,509 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

F/C LAVATORY SMOKE  DETECTOR SOUNDING,  BATTERY REMOVED. NO SMOKE OR ODORS PRESENT. REPLACED THE SMOKE DETECTOR BATTERY.
